Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the theory of queues with many servers


Authors: J. Kiefer and J. Wolfowitz
Journal: Trans. Amer. Math. Soc. 78 (1955), 1-18
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0066587-3
MathSciNet review: 0066587
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. V. Lindley, The theory of queues with a single server, Proc. Cambridge Philos Soc. 48 (1952), 277–289. MR 0046597
  • [2] J. V. Uspensky, Introduction to mathematical probability, New York, McGraw-Hill, 1937.
  • [3] William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. MR 0038583
  • [4] Nicholas Metropolis and S. Ulam, The Monte Carlo method, J. Amer. Statist. Assoc. 44 (1949), 335–341. MR 0031341
  • [5] David G. Kendall, Stochastic processes occurring in the theory of queues and their analysis by the method of the imbedded Markov chain, Ann. Math. Statistics 24 (1953), 338–354. MR 0056231
  • [6] David G. Kendall, Some problems in the theory of queues, J. Roy. Statist. Soc. Ser. B. 13 (1951), 151–173; discussion: 173–185. MR 0047944

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0066587-3
Article copyright: © Copyright 1955 American Mathematical Society